Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at May 11, 2011, 2:21 AM CDT for 4 counties in Michigan. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 2:21 AM CDT (07:21 UTC)
- Expired
- May 11, 2011, 3:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gogebic County, MI, Houghton County, MI, Iron County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 117 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:24 AM CDT | HAIL 1 | Bruce Crossing, MI | MULTIPLE LOCAL REPORTS OF ESTIMATED QUARTER SIZED HAIL BETWEEN BRUCE CROSSING AND TROUT CREEK. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
071
WUUS53 KMQT 110721
SVRMQT
MIC053-061-071-131-110800-
/O.NEW.KMQT.SV.W.0009.110511T0721Z-110511T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
321 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GOGEBIC COUNTY IN WESTERN UPPER MICHIGAN...
WESTERN HOUGHTON COUNTY IN WESTERN UPPER MICHIGAN...
NORTHWESTERN IRON COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...
EASTERN ONTONAGON COUNTY IN WESTERN UPPER MICHIGAN...
* UNTIL 400 AM EDT/300 AM CDT/
* AT 318 AM EDT/218 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROCKLAND TO
WATERSMEET...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MASS CITY...KENTON...NISULA...SIDNAW...GREENLAND...TROUT CREEK...
TAMARACK LAKE...BOB LAKE...WINONA...PAINT LAKE...ECHO LAKE...TWIN
LAKES...DONKEN...ALSTON AND TOIVOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4691 8926 4697 8917 4702 8902 4701 8898
4705 8893 4711 8872 4630 8869 4614 8912
4616 8924
TIME...MOT...LOC 0721Z 243DEG 27KT 4674 8910 4623 8912
WIND...HAIL 60MPH 1.00IN
$$
SRF1 follow-up statement
463
WWUS53 KMQT 110745
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
345 AM EDT WED MAY 11 2011
MIC053-061-071-131-110800-
/O.CON.KMQT.SV.W.0009.000000T0000Z-110511T0800Z/
ONTONAGON MI-IRON MI-GOGEBIC MI-HOUGHTON MI-
345 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HOUGHTON...SOUTHEASTERN GOGEBIC...NORTHWESTERN IRON AND EASTERN
ONTONAGON COUNTIES UNTIL 400 AM EDT/300 AM CDT/...
AT 341 AM EDT/241 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF NISULA TO 11
MILES EAST OF WATERSMEET...MOVING EAST AT 25 MPH. THE STRONGEST
STORMS IN THIS LINE WERE LOCATED ALONG A LINE FROM KENTON TO
TAMARACK LAKE.
LOCATIONS IMPACTED INCLUDE...
KENTON...NISULA...SIDNAW...WINONA...PAINT LAKE...ECHO LAKE...TWIN
LAKES...ALSTON...DONKEN AND TOIVOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4616 8924 4618 8924 4705 8893 4711 8872
4630 8869 4614 8912
TIME...MOT...LOC 0744Z 258DEG 20KT 4677 8891 4626 8893
WIND...HAIL 60MPH 1.00IN
$$
SRFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:39 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 11, 12:39 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MARQUETTE MI 139 AM EDT WED MAY 11 2011 UPDATED AVIATION DISCUSSION FOR 06Z TAFS .SYNOPSIS... WV IMAGERY AND RUC ANALYSIS INDICATED AN AMPLIFIED PATTERN WITH A TROUGH OVER THE WRN CONUS...FROM THE WRN DAKOTAS TO AZ...AND A RIDGE FROM MS/AL TO THE WRN GREAT LAKES. THE MAIN UPSTREAM SHORTWAVE OVER THE CNTRL DAKOTAS WAS LIFTING TO THE NORTH. AT THE SFC...LOW PRES WAS LOCATED ALONG THE SD/ND BORDER WITH A WARM FRONT TO THE SE INTO SRN WI AND A COLD FRONT INTO NW IA AND SE NEBRASKA. VERY WARM HUMID/UNSTABLE AIR HAD MOVED INTO NE IA AND SRN MN WITH TEMPS TO NEAR 90 AND DEWPOINTS AROUND 70 GIVING MLCAPE VALUES TO NEAR 5K J/KG. HOWEVER...A STRONG CAP...PER 12Z KMPX/KDVN/KOAX SOUNDINGS...WILL CONTINUE TO LIMIT CONVECTION CHANCES ALONG AND SOUTH OF THE WARM FRONT. && .SHORT TERM...TONIGHT AND WEDNESDAY AS THE DAKOTAS SHORTWAVE AND SFC LOW LIFT TO THE NORTH THIS EVENING AND THE LOW LEVEL JET AGAIN STRENGTHENS...EXPECT TSRA TO DEVELOP AGAIN NEAR THE 850-700 MB FRONT WHERE NAM/RUC 300K-305K ISENTROPIC PROGS SHOW GREATEST LIFT AND 30-40 KT INFLOW. UNCERTAINTY REMAINS WITH THE LOCATION WHERE CONVECTION WILL INITIATE AND DEVELOP INTO AN MCS. GIVEN THE STRENGTH OF THE CAPPING OVER MUCH OF MN...WOULD EXPECT THAT TSRA WOULD DEVELOP OVER NRN MN AND THEN SAG TO THE ESE INTO WRN LAKE SUPERIOR AND WRN UPPER MI. WITH THE LOW LEVEL JET VEERING MORE WRLY AND AN INFLUX OF VERY MOIST UNSTABLE AIR TO THE SOUTH(PWAT VALUES TO NEAR 1.40 INCH)...A NARROW BAND OF LCLY HEAVY RAIN WOULD BE POSSIBLE IF THE MCS MOVES INTO THE CWA...SIMILAR TO THE SITUATION EARLY THIS MORNING. STEEP MID LEVEL LAPSE RATES AND EFFECTIVE SHEAR VALUES TO NEAR 40-50KT...SOME STRONG TO NEAR SVR HAIL PRODUCING ELEVATED STORMS MAY ALSO DEVELOP. EXPECT ANY CONVECTION LEFTOVER IN THE MORNING TO DIMINISH BY MID TO LATE MORNING LEAVING QUIET WEATHER INTO THE EARLY AFTERNOON. AS THE MID LEVEL RIDGE SHIFTS TO THE EAST...SHRA/TSRA MAY AGAIN DEVELOP WED AFTERNOON AIDED BY WEAKENING CAP AND SHORTWAVES MOVING TOWARD THE AREA FROM THE CNTRL PLAINS. CONFIDENCE IN MDLS HANDLING OF THE WEAKER SHORTWAVES AND ASSOCIATED CONVECTION IS LOW...SO ONLY INCLUDED GENERAL CHANCE POPS OVER MAINLY THE WEST HALF OF THE CWA. EXPECT THE ANY CLOUD COVER TO THIN OUT ENOUGH FOR SOME SUNSHINE AND SFC INSTABILITY TO BUILD DURING THE AFTERNOON. WITH SOMEWHAT WEAKER SHEAR VALUES...AND CONTINUED ABUNDANT MOISTURE AVBL...HEAVY RAIN WOULD AGAIN BE THE MAIN HAZARD WITH ANY TSRA. .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... EXPECT THE FIRST SFC LOW TO SLIDE WEST TO EAST OVER CENTRAL ONTARIO WEDNESDAY NIGHT...AS THE SECONDARY LOW BEGINS TO PUSH NORTHWARD. THIS WILL REMAIN OUR SHORT TERM WEATHER PATTERN THROUGH FRIDAY. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS TO BE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...AS THE SOUTHERN LOW MOVES AS CLOSE TO OUR CWA AS IT IS GOING TO GET...OVER EASTERN IA AND NORTHERN IL. STILL...THE FOCUS FOR MODERATE RAINFALL WILL BE THE SFC TROUGH...SET UP ACROSS UPPER MI FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. CAN NOT RULE OUT THE POSSIBILITY OF TS ANYTIME THROUGH THE DAY FRIDAY. HOWEVER...THE BEST CHANCE WILL BE THURSDAY INTO THURSDAY NIGHT. WITH PLENTY OF LOW LEVEL MOISTURE TO WORK WITH...FOG WILL BE COMMON ACROSS THE GREAT LAKES...INVADING THE WESTERN HALF OF UPPER MI LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. A SIMILAR THING MAY HAPPEN THURSDAY NIGHT. HOWEVER...WITH THE SYSTEM SLOWLY EXITING TO THE EAST...NORTHERLY WINDS SHOULD BE ABLE TO LIMIT FOG FORMATION ACROSS OUR AREA. AFTER SEVERAL DAYS WITH THE POTENTIAL FOR WET WEATHER...DRY WEATHER WILL LIKELY RETURN FOR SUNDAY THROUGH THE END OF THIS FORECAST PERIOD /SUNDAY/ AS THE LARGE SFC HIGH OVER CENTRAL CANADA AND THE NORTHERN PLAINS CROSS INTO THE UPPER GREAT LAKES. HOWEVER...CONFIDENCE IN THIS FORECAST IS LOW...WITH THE GFS HOLDING ON TO A SLOWER EXITING LOW TO OUR SE. HAVE PUSHED AWAY FROM THE GFS FORECAST...AND CLOSER TO THE DRIER ECMWF BEYOND THURSDAY. && .AVIATION /FOR THE 06Z TAF ISSUANCE/... MVFR CONDITIONS WILL CONTINUE OVERNIGHT WITH A LOW DECK OF CLOUDS CONTINUING TO AFFECT THE REGION. LINGERING PCPN OR LOWER CIGS/VSBY SHOULD BURN OFF BY MID TO LATE WED MORNING FOR KCMX. VFR CONDITIONS ARE THEN EXPECTED AT BOTH SITES WED MORNING WHICH WILL LAST INTO WED EVENING. SHOWERS SHOULD STAY TO THE WEST OF KSAW OVERNIGHT. LLWS OVERNIGHT TONIGHT FOR BOTH SITES ENDS BY SUNRISE. && .MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/... SE WINDS OF 20 TO 30 KT DIMINISHING TO 15 TO 25 KT WED ARE EXPECTED BTWN HIGH PRESSURE OVER NE CANADA AND LOW PRES SLOWLY LIFTING NORTH THROUGH THE NRN PLAINS. WINDS WILL DECREASE BLO 20 KNOTS BY WED EVENING AS THE LOW PRESSURE TROUGH OVER THE NRN PLAINS MOVES INTO WESTERN LAKE SUPERIOR. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SYNOPSIS...JLB SHORT TERM...JLB LONG TERM...KF AVIATION...07 MARINE...JLB
Hazardous weather outlook, May 10, 3:28 PM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 428 PM EDT TUE MAY 10 2011 MIZ001>007-009>014-084-085-111200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 428 PM EDT TUE MAY 10 2011 /328 PM CDT TUE MAY 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE OVER WESTERN UPPER MICHIGAN THIS EVENING...AND ACROSS THE ENTIRE AREA AFTER MIDNIGHT. LOCALIZED HEAVY RAIN MAY BE POSSIBLE ACROSS NORTHWESTERN PORTIONS OF UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-111200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 428 PM EDT TUE MAY 10 2011 /328 PM CDT TUE MAY 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR THIS EVENING...AND ACROSS THE ENTIRE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-111200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 428 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
In the hours before
Special weather statement, May 11, 12:26 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 126 AM EDT WED MAY 11 2011 MIZ001-003-110615- KEWEENAW-NORTHERN HOUGHTON- 126 AM EDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ALERT FOR HOUGHTON AND KEWEENAW COUNTIES UNTIL 215 AM EDT... AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF HANCOCK...OR 9 MILES WEST OF CALUMET. THIS STORM WAS MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MCLAIN STATE PARK... CALUMET... COPPER CITY... MOHAWK... RICE LAKE... PHOENIX... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. SRF
Local storm report, May 11, 1:23 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
223 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL FREDA 47.13N 88.82W
05/11/2011 M0.50 INCH HOUGHTON MI TRAINED SPOTTER
MAINLY PEA SIZED HAIL WITH A FEW DIME SIZED HAIL.
&&
SRFLocal storm report, May 11, 1:44 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
244 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM HAIL 1 N KEWEENAW BAY 46.87N 88.48W
05/11/2011 E0.50 INCH BARAGA MI TRAINED SPOTTER
1/4 TO 1/2 INCH HAIL FALLING AT THAT TIME.
&&
SRFThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:04 AM CDT | Special Marine Warning | MQT | 56 min | |
| May 11, 12:33 AM CDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 42 min |
| May 11, 12:57 AM CDT | Special Marine Warning | MQT | 63 min | |
| May 11, 1:16 AM CDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 44 min |
| May 11, 2:04 AM CDT | Special Marine Warning | MQT | 56 min | |
| May 11, 2:15 AM CDT | Severe Thunderstorm Warning | MQT | Baraga, Marquette | 45 min |
| May 11, 2:55 AM CDT | Special Marine Warning | MQT | 95 min | |
| May 11, 3:11 AM CDT | Severe Thunderstorm Warning | MQT | Iron | 49 min |
| May 11, 8:10 AM CDT | Special Marine Warning | MQT | 80 min | |
| May 11, 8:45 AM CDT | Special Marine Warning | MQT | 90 min | |
| May 11, 4:09 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 66 min |
| May 11, 4:58 PM CDT | Flash Flood Warning | MQT | Menominee | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.